Article

Nonlinear normal modes of buckled beams: three-to-one and one-to-one internal resonances

Ali H. Nayfeh ; Walter lacarbonara ; Char-Ming Chin

1999
Springer Berlin (DEU)

Localisation: CNUDST (TUN01)
Code de rangement: Br.BIB.1789

Published in: Nonlinear Dynamics: vol. 18 (no 3), pp. 253-273

The record appears in these collections:
Articles & Preprints > Articles

 Record created 2018-02-09, last modified 2018-02-09


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)